# SDR 06FDEA03643

- Difficulty date: October 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Bs 520 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01192 FOUND DRILL START IN FRAME AT BS 520 STR 26R.  REPAIRED FRAME PER SRM 53-10-1, SRM 51-40-3.
